Hostname: page-component-5d59c44645-zlj4b Total loading time: 0 Render date: 2024-02-27T03:25:37.067Z Has data issue: false hasContentIssue false

On countably closed complete Boolean algebras

Published online by Cambridge University Press:  12 March 2014

Thomas Jech
Affiliation:
Department of Mathematics, The Pennsylvania State University, University Park, PA 16803, USA, E-mail: jech@math.psu.edu
Saharon Shelah
Affiliation:
School of Mathematics, The Hebrew University, Jerusalem, Israel Department of Mathematics, Rutgers University, New Brunswick, NJ 08903, USA, E-mail: shelah@sunrise.huji.ac.ilshelah@math.rutgers.edu

Abstract

It is unprovable that every complete subalgebra of a countably closed complete Boolean algebra is countably closed.

Type
Research Article
Copyright
Copyright © Association for Symbolic Logic 1996

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)

References

REFERENCES

[1]Foreman, M., Games played on Boolean algebras, this Journal, vol. 48 (1983), pp. 714723.Google Scholar
[2]Jech, T., A game-theoretic property of Boolean algebras, (Macintyre, A.et al., editors), Logic Colloquium 77, North-Holland, Amsterdam, 1978, pp. 135144.Google Scholar
[3]Jech, T., More game-theoretic properties of Boolean algebras, Annals of Pure and Applied Logic, vol. 26 (1984), pp. 1129.CrossRefGoogle Scholar
[4]Veličković, B., Playful Boolean algebras, Transactions of the American Mathematical Society, vol. 296 (1986), pp. 727740.CrossRefGoogle Scholar
[5]Vojtáš, P., Game properties of Boolean algebras, Comment. Math. Univ. Carol., vol. 24 (1983), pp. 349369.Google Scholar